# SDR AALA201811019014

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 48,965 hours, 29,808 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLIGHT ATTENDANT REPORTS DOOR 2L HANDLE IS LOOSE AND PRESSURE LIGHT IS ILLUMINATING INTERMITTENTLY. REMOVED DEBRIS FROM DOOR SILL AT DOOR 2L, SLIDE ARMING CHECK OK PER 52-10-00.
